# SDR AALA202505271172

- Difficulty date: May 15, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING FR 66 TO FR 68 AND STR 23L  AFT GALLEY AREA.  MAINTENANCE REPLACED CENTER FITTING FR 66 TO FR 68 AND STR 23L AFT GALLEY AREA IAW A319 SRM 51-42-11-801 A319 SRM 51-72-11-911-001 AND DWG D53480048.
